MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/11/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm amplatzer amulet was implanted using an 14f amulet delivery system.The implantation was reported as successful.Approximately, 10 minutes after completion of the device implantation, the patient experienced clinical deterioration and required resuscitation.Resuscitative efforts were continued for approximately 25 minutes; however, these efforts were unsuccessful, and the patient was pronounced deceased.The reported cause of death was right heart failure.The cause of death was identified as complete right ventricular failure presenting as right heart failure, with a suspected right ventricular infarction.Additionally, the implanter classified the death as likely related to the procedure and the patient¿s comorbidities rather than to the performance of the implanted device.
 
Additional Manufacturer Narrative
An event of a cardiac arrest and death were reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported cardiac arrest and death could not be determined.An unexpected medical intervention was a result of case specific circumstances, as resuscitation efforts were performed.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25 mm amplatzer amulet was implanted using an 14f amulet delivery system.The implantation was reported as successful.The procedure was reported to have been performed in accordance with the instructions for use (ifu), and all required criteria were fulfilled.Approximately 10 minutes after completion of the device implantation, the patient experienced clinical deterioration and required resuscitation.Resuscitative efforts were continued for approximately 25 minutes; however, these efforts were unsuccessful, and the patient was pronounced deceased.The reported cause of death was right heart failure.The cause of death was identified as complete right ventricular failure presenting as right heart failure, with a suspected right ventricular infarction.There were reported to be no complications related to the occluder device.Additionally, the implanter classified the death as likely related to the procedure and the patient's comorbidities rather than to the performance of the implanted device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24780445
Report Number2135147-2026-02161
Device Sequence Number9925772
Product Code NGV
UDI-Device Identifier00811806013497
UDI-Public(01)00811806013497(17)300430(10)10876368
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-025
Device Catalogue Number9-ACP2-010-025
Device Lot Number10876368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/06/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Death;
Patient SexUnknown